MathSciNet Relay Station
MathSciNet bibliographic data
MR982402 (90b:13010) 13B25 (13A17 14A05)
Heinzer, William; Wiegand, Sylvia Prime ideals in two-dimensional polynomial rings. Proc. Amer. Math. Soc. 107 (1989), no. 3, 577–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement